# SDR YENA20150508103

- Difficulty date: May 8, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N192JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000014
- Aircraft time: 26,013 hours, 16,021 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 76
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND AFT CARGO BAY-LOWER SKIN PANEL, FRAME 76 SHEAR TIE 28L AND 28R HAS CORROSION.  R & R SHEAR TIE AT FRAME 76, STRINGER 28L REF SRM 51-41-02.
